Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 49, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 31, 2009, 9:04 PM CDT for Marshall County, Putnam County, Illinois. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2009, 9:04 PM CDT (02:04 UTC)
- Expired
- Jun 1, 2009, 12:10 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Marshall County, IL, Putnam County, IL
The radar
The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River near Henry (HNYI2). The gauge peaked at 23.44 ft at May 30, 2009, 9:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 23 ft
- Moderate stage
- 24 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05558300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS83 KILX 010204
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT SUN MAY 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES
ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND
SCHUYLER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC123-155-010824-
/O.NEW.KILX.FL.W.0049.090601T0204Z-090601T0824Z/
/HNYI2.1.ER.090601T0111Z.090601T0030Z.090601T0224Z.NO/
904 PM CDT SUN MAY 31 2009
* AT 830 PM SUNDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER
TONIGHT.
* IMPACT...AT 23.0 FEET...WATER BEGINS TO AFFECT THE MARINA IN HENRY
ALONG WITH MINOR FLOODING OF LAND ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
HENRY 23 23.1 SUN 8 PM 22.4 21.5 20.6
$$
ILC143-179-203-011603-
/O.EXT.KILX.FL.W.0012.000000T0000Z-090605T1200Z/
/PIAI2.2.ER.090309T0230Z.090314T1830Z.090605T0600Z.NR/
904 PM CDT SUN MAY 31 2009
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE ILLINOIS RIVER NEAR PEORIA.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 PM SUNDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
PEORIA 18 20.2 SUN 8 PM 20.0 19.5 19.0
$$
ILC057-125-011603-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/HAVI2.3.ER.090214T0700Z.090522T1200Z.000000T0000Z.NR/
904 PM CDT SUN MAY 31 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HAVANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 PM SUNDAY THE STAGE WAS 20.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.5 FEET
BY TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
HAVANA 14 20.2 SUN 8 PM 20.0 19.5 18.9
$$
ILC009-017-137-169-011603-
/O.CON.KILX.FL.W.0007.000000T0000Z-000000T0000Z/
/BEAI2.2.ER.090214T0315Z.090522T2245Z.000000T0000Z.NO/
904 PM CDT SUN MAY 31 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT BEARDSTOWN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SUNDAY THE STAGE WAS 22.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 21.5 FEET
BY TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
ILLINOIS RIVER
BEARDSTOWN 14 22.4 SUN 9 PM 22.1 21.5 20.9
$$1 follow-up statement
000
WGUS83 KILX 010510
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1210 AM CDT MON JUN 01 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC123-155-010540-
/O.CAN.KILX.FL.W.0049.000000T0000Z-090601T0824Z/
/HNYI2.1.ER.090601T0111Z.090601T0200Z.090601T0216Z.NO/
1210 AM CDT MON JUN 01 2009
THE FLOOD WARNING IS CANCELLED FOR
THE ILLINOIS RIVER AT HENRY.
* AT 1130 PM SUNDAY THE STAGE WAS 22.9 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL OVER THE
NEXT SEVERAL DAYS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
ILLINOIS RIVER
HENRY 23 22.9 SUN 11 PM 21.5 20.6 19.7
$$
SMITHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 31, 9:00 PM CDT, 4 minutes earlier.
Area forecast discussion, May 31, 9:00 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 900 PM CDT SUN MAY 31 2009 .DISCUSSION... ISSUED 900 PM CDT SUN MAY 31 2009 MID CLOUDS STILL SLOWLY ADVECTING INTO THE REGION AND WILL CONTINUE DURING THE OVERNIGHT HOURS. RADAR TRENDS SHOW SOME RETURNS WELL WEST BUT BELIEVE THIS IS NOT RAIN REACHING GROUND...BUT MID CLOUDS. SMALL STORMS HAVE FIRED IN SERN NEB BUT LOOK LIKE THEY WILL NOT GET HERE EVEN OVERNIGHT. NEW NAM-WRF MODEL RUN STILL SHOWS FRONT SLOWLY DRIFTING SOUTHEAST INTO THE AREA...BUT NOT TIL TOMORROW. ANY PCPN WILL LIKELY REMAIN ALONG AND JUST NORTH OF FRONT OVERNIGHT. SO BELIEVE CURRENT FORECAST IS FINE FOR REMAINDER OF THE NIGHT AND SEE NO NEED TO UPDATE. AUTEN && .AVIATION... ISSUED 636 PM CDT SUN MAY 31 2009 VFR CONDITIONS WILL PREVAIL TONIGHT WITH MID AND HIGH CLOUDS OVERSPREADING THE SITES. A FRONT THAT IS CURRENTLY IN THE NORTHERN PLAINS WILL DROP INTO THE AREA TOMORROW AND BE THE FOCUS OF THUNDERSTORMS FOR TOMORROW AFTERNOON. BASED ON CURRENT MODELS...APPEARS THE BEST SITES FOR CONVECTION WILL PIA AND BMI...SO HAVE A TEMPO GROUP IN FOR THEM DURING LATER PART OF TAF TIME. SPI...DEC AND CMI WILL JUST HAVE VCTS FOR NOW AS CONVECTION SHOULD BE NORTH OF THOSE SITES. SOUTHERLY WINDS TONIGHT WILL BECOME SOUTHWESTERLY TOMORROW. LOW LEVEL JET DOES INCREASE...MAINLY IN THE WEST AND NORTH SO WILL INCLUDE WIND SHEAR AT SPI...PIA AND BMI FOR AFTER 06Z. AS FRONT DROPS INTO THE AREA...WINDS WILL BECOME QUITE VARIABLE...BUT WILL GO WITH WESTERLY FOR NOW AT 10-15KTS. AUTEN && .PREV DISCUSSION... ISSUED 255 PM CDT SUN MAY 31 2009 A GORGEOUS LATE SPRING DAY...IF I MAY BE A LITTLE SUBJECTIVE...IS UNFOLDING ACROSS CENTRAL AND SOUTHEAST ILLINOIS. THE LATEST SURFACE ANALYSIS SHOWS A RELATIVELY SMALL...SLIGHTLY COOL...AREA OF HIGH PRESSURE OVER THE MIDWEST. UPSTREAM...LOW PRESSURE WAS ORGANIZING OVER THE NORTHERN PLAINS/UPPER MIDWEST...WITH A TRAILING COLD FRONT EXTENDING INTO THE CENTRAL HIGH PLAINS. THIS FRONTAL BOUNDARY...AND ITS ASSOCIATED PRECIPITATION RISK...IS THE PRIMARY FORECAST CONCERN OF THE NEXT FEW DAYS AS THE FRONT TAKES ON AN WEST/EAST ORIENTATION AND MAKES A FEW WOBBLES SOUTH/NORTH ACROSS THE FORECAST AREA. 12Z MODELS IN GOOD OVERALL AGREEMENT WITH THE LARGE SCALE WEATHER FEATURES EXPECTED TO IMPACT FORECAST AREA THROUGH MIDWEEK. HOWEVER...SHOWERS/STORMS WILL BECOME WIDESPREAD FROM TIME TO TIME ALONG THE FRONTAL ZONE AS IT APPROACHES AND MOVES THROUGH THE FORECAST AREA. THE MODELS ARE EXHIBITING VARYING DEGREES OF CONVECTIVE FEEDBACK FROM SOME OF THESE STORMS WHICH MAKES PINPOINTING THE MOST FAVORED POSITION OF THE FRONT AND STORM DEVELOPMENT PROBLEMATIC. AT THIS POINT...HAVE TENDED TO FAVOR A BLEND OF SOLUTIONS...BUT THIS WILL CERTAINLY NEED TO BE TWEAKED AS THE MESOSCALE EFFECTS OF THE CONVECTION BECOME MORE CLEAR. SHORT TERM...TONIGHT THROUGH WEDNESDAY...THE AREA OF LOW PRESSURE OVER THE NORTHERN PLAINS/UPPER MIDWEST IS LARGELY BEING DRIVEN BY A SHORT WAVE DIVING ACROSS THE CANADIAN PRAIRIES. BOTH OF THESE FEATURES WILL TRACK EAST SOUTHEAST WITH TIME...DRAGGING THE TRAILING COLD FRONT INTO ILLINOIS. HOWEVER...THE FRONT WILL QUICKLY BECOME NEARLY PARALLEL TO THE MEAN UPPER FLOW AND WILL NOT BE BREAKING ANY SPEED RECORDS. EXPECT THE BULK OF THE SHOWER/STORM DEVELOPMENT TONIGHT TO STAY NORTH OF THE FORECAST AREA CLOSER TO THE APPROACHING FRONT. THE FRONT SHOULD MOVE INTO CENTRAL ILLINOIS DURING THE DAY MONDAY...WITH AN ASSOCIATED INCREASE IN SHOWER/STORM CHANCES. CAPE VALUES IN THE VICINITY AND SOUTH OF THE FRONT SHOULD EXCEED 2000 J/KG MONDAY AFTERNOON/EVENING WITH LITTLE CAPPING EVIDENT. ABOUT 35-40 KTS OF 0-6 KM BULK SHEAR SHOULD BE SUFFICIENT TO CAPITALIZE ON THE INSTABILITY AND PRODUCE SOME STRONG TO SEVERE STORMS. THIS POTENTIAL IS DEPICTED WELL IN THE CURRENT SPC DAY 2 SLIGHT RISK OUTLOOK. PRECIPITABLE WATER VALUES OF 1.5 TO NEARLY 2 INCHES ALSO SUPPORT A HEAVY RAIN THREAT AND THE WEST/EAST ORIENTATION OF THE FRONT MAY SUPPORT STORM TRAINING. ONCE THE INITIAL UPPER WAVE MOVES WELL EAST OF THE REGION MONDAY NIGHT THE FRONT WILL BRIEFLY STALL OUT. HOWEVER...IT WILL QUICKLY BE PICKED UP AGAIN BY A SECOND SHORT WAVE...CURRENTLY DIVING SOUTHEAST ACROSS NORTHERN ALBERTA...AND MOVE BACK INTO NORTHERN ILLINOIS. THIS FRONTAL MOVEMENT SHOULD DIMINISH PRECIPITATION CHANCES FOR A TIME LATER MONDAY NIGHT/EARLY TUESDAY. AS THE SECOND WAVE PASSES TO OUR EAST ON TUESDAY...THE FRONT WILL RESUME A SOUTHERLY TRACK WITH A RENEWED THREAT OF SHOWERS/STORMS...FROM NORTH TO SOUTH. THE FRONT SHOULD KEEP GOING THIS TIME...AND CLEAR THE MAJORITY OF THE FORECAST AREA BY EARLY WEDNESDAY. PRECIPITATION CHANCES WILL END FROM NORTH TO SOUTH LATE TUESDAY NIGHT INTO WEDNESDAY AS THE FRONT SINKS WELL SOUTH OF THE FORECAST AREA. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODELS/ENSEMBLES CONTINUE TO HAVE THEIR DIFFERENCES TODAY...MOST NOTABLY WITH RESPECT TO HOW MUCH AND/OR HOW FAST THE REX BLOCK OVER THE EASTERN PACIFIC BREAKS DOWN. THERE IS A BIT MORE CONSENSUS TODAY THAT THE BLOCK WILL BREAK DOWN TO AT LEAST SOME DEGREE THIS WEEKEND...BUT WHETHER THE DOWNSTREAM IMPACTS REACH US OR NOT BY SUNDAY IS LESS CLEAR. IN ANY CASE...QUIET WEATHER IS EXPECTED INTO FRIDAY. THEN...ANOTHER NORTHWEST FLOW SHORT WAVE WILL MOVE THROUGH THE GREAT LAKES AND DRAG A WEAK COLD FRONT THROUGH THE FORECAST AREA. THIS FRONT APPEARS TOO MOISTURE STARVED AT THIS TIME TO CARRY PRECIPITATION CHANCES. BEYOND FRIDAY...FOLLOWED THE EMERGING CONSENSUS THAT AT LEAST SOME ENERGY WILL EJECT OUT OF THE CUTOFF LOW OFF THE CALIFORNIA COAST AS THE BLOCK BEGINS TO BREAK DOWN. THIS ENERGY HAS THE POTENTIAL TO PRODUCE SHOWER/STORMS FOR THE WEEKEND AS IT TRACKS THROUGH THE REGION. HOWEVER...GIVEN THE LINGERING UNCERTAINTY AND PROBABILITY OF SIGNIFICANT MODEL SHIFTS...WILL LEAVE THE WEEKEND PRECIPITATION CHANCES AROUND 20 PERCENT WHICH KEEPS IT OUT OF THE WORDED FORECAST AT THIS TIME. SOMEWHAT COOLER THAN NORMAL TEMPERATURES ARE EXPECTED INTO FRIDAY UNDER THE PERSISTENT NORTHWEST FLOW REGIME...BUT TEMPERATURES SHOULD MODERATE FOR THE WEEKEND IF THE FLOW TRENDS MORE WESTERLY. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 31, 3:02 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 302 PM CDT SUN MAY 31 2009 ILZ027>031-037-011200- KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 302 PM CDT SUN MAY 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT TONIGHT ALONG AND NORTH OF A GALESBURG TO LACON LINE. THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. FLOODING ALONG THE ILLINOIS RIVER AT HENRY WILL SUBSIDE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA MONDAY INTO TUESDAY...AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TUESDAY NIGHT...AS THE FRONT SLIPS TO OUR SOUTH. FLOODING ON THE ILLINOIS RIVER BETWEEN HENRY AND PEORIA WILL SUBSIDE AS THE WEEK PROGRESSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040-041-047-049-050-011200- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 302 PM CDT SUN MAY 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT SEVERAL DAYS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA MONDAY INTO TUESDAY...AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TUESDAY NIGHT...AS THE FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061-011200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 302 PM CDT SUN MAY 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA MONDAY INTO TUESDAY...AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TUESDAY NIGHT...AS THE FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-011200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 302 PM CDT SUN MAY 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON TUESDAY... AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH WEDNESDAY...AS THE FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH SUNSET. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:01 PM CDT | Special Weather Statement | ILX | Vermilion | 44 min |
| Jun 1, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 67 min |
| Jun 1, 5:17 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 43 min |
| Jun 1, 5:26 PM CDT | Special Weather Statement | ILX | Marshall, Peoria | 64 min |
| Jun 1, 5:31 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 59 min |
| Jun 1, 5:48 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 57 min |
| Jun 1, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 52 min |
| Jun 1, 6:07 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 38 min |
| Jun 1, 6:18 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 57 min |
| Jun 1, 6:22 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 53 min |
| Jun 1, 6:25 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 50 min |
| Jun 1, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 35 min |
| Jun 1, 6:43 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 47 min |
| Jun 1, 6:48 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 38 min |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.